On the scattering length spectrum for real analytic obstacles

    Research output: Contribution to journalArticlepeer-review

    9 Citations (Scopus)


    It follows trivially from old results of Majda and Lax-Phillips that connected obstacles K with real analytic boundary in R-n are uniquely determined by their scattering length spectrum. In this paper we prove a similar result in the general case (i.e. R may be disconnected) imposing some non-degeneracy conditions on K and assuming that its trapping set does not topologically divide S*(C), where C is a sphere containing K. It is shown that the conditions imposed on K are fulfilled, for instance, when K is a finite disjoint union of strictly convex bodies. (C) 2000 Academic Press.
    Original languageEnglish
    Pages (from-to)459-488
    JournalJournal of Functional Analysis
    Issue number2
    Publication statusPublished - 2000


    Dive into the research topics of 'On the scattering length spectrum for real analytic obstacles'. Together they form a unique fingerprint.

    Cite this